|brain fog and depression
Oct 10, 2003
I have been on Zerit, Ziagen, and Viramune for 3 yrs. Undetectable, CD4's 530. I started to feel low energy, depressed and "brain fog," affecting my thinking and memory. Liver enzymes are slightly elevated. My doctor and I agreed to a treatment interruption while she checked for lactic acidosis. I came back positive for H. pylori and began antibiotic treatment. Lactic acid level was 1.7. What could it be? and what else should we be looking for?
Response from Dr. Henry
H pylori would be unlikely as the cause of your symptoms. Have you been evaluated for low thyroid or low other hormone levels (i.e. testosterone). Have you had a mental health evaluation? KH
is the use of steroids to treat wasting and weight loss really safe in the long run?
RE: Viramune Side Effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.